Share Facebook
Crohn's Disease Forum » Ulcerative Colitis Forum » Is this a Sulfasalazine side effect


08-12-2016, 07:07 PM   #1
Natasha25
 
Join Date: Aug 2016
Location: Sydney, New South Wales, Australia
Is this a Sulfasalazine side effect

Hi I've just started taking sulfasalazine for a week now. I take 2 tablets twice a day. I was just wondering if it has a side effect of worst diarrhea??
08-12-2016, 07:15 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Not sure. It has been a while since I have been on it.
08-14-2016, 04:57 AM   #3
Tony H
Senior Member
 
Tony H's Avatar
 
Join Date: Dec 2012
Location: Cobh, Ireland
Hi Natasha , sulfasalazine takes a few weeks to become effective , I have been on it nearly 30 years and its a really good maintenance drug , but I find it wont stop a flare on its own .
__________________
Diagnosed with colitis/crohns 30 years ago .
currently sporting a stoma called IGOR

emazole 40mg daily
08-16-2016, 04:13 AM   #4
Natasha25
 
Join Date: Aug 2016
Location: Sydney, New South Wales, Australia
Thank you very much for your reply.
08-16-2016, 08:47 AM   #5
hcrum87hc
Senior Member
 
hcrum87hc's Avatar
 
Join Date: Jul 2014

My Support Groups:
I never had that side effect during the few years when I was on Sulfasalazine.
__________________
Blessed is he who trusts in the Lord, whose confidence is in Him. Jeremiah 17:7.

Officially diagnosed with Crohn's Disease in June, 2014 2 weeks before 27th birthday after ER visit due to partial blockage (stricture).

Current Meds:
Humira-40 mg every other week
Imuran-150 mg/day

Surgeries: Ileocecectomy 7/13/16 removed 60cm of small intestines.

Status: All inflamed and strictured intestines removed. All remaining intestines are currently healthy.
Reply

Crohn's Disease Forum » Ulcerative Colitis Forum » Is this a Sulfasalazine side effect
Thread Tools


All times are GMT -5. The time now is 09:04 PM.
Copyright 2006-2017 Crohnsforum.com